AGRIS - International System for Agricultural Science and Technology

Bergmann's rule and the Italian Hermann's tortoises (Testudo hermanni): latitudinal variations of size and shape

2007

Sacchi, Roberto | Pupin, Fabio | Rosa, Daniele Pellitteri | Fasola, Mauro


Bibliographic information
Amphibia-reptilia
Volume 28 Issue 1 Pagination 43-50 - 50 ISSN 0173-5373
Publisher
Springer Berlin Heidelberg
Other Subjects
Morphometry; Testudo hermanni hermanni
Language
English
Note
Nal-light
Type
Journal Article; Text

2024-02-28
MODS
Data Provider
Lookup at Google Scholar
If you notice any incorrect information relating to this record, please contact us at [email protected]